# SDR SWAA2022032547881

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 21,611 hours, 9,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO PIT Z CHANNEL R/H SIDE FROM BS 767 TO 727F RBL 25 WL 156 HAS CORROSION / CORROSION AFT CARGO PN-'Z' CHANNEL R/H SIDE FROM BS 767 TO 727 E+12 RBL 25. WL 156 OUT OF LIMITS REMOVED AND REPLACED 'Z' CHANNEL I-A-W SRM 57-40-02-0G-0 AND BOEING DRAWING# 146A7502. SEE DETAIL ON SA-M 326. MATERIAL USED BAC 1496-377 #7075T62 PO# 757209. SPLICE LOCATED AT STA 727E+10
